Duke Mathematical Journal

Polynomials whose zeros lie on the unit circle

P. Erdös, F. Herzog, and G. Piranian

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 22, Number 3 (1955), 347-351.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466404

Digital Object Identifier
doi:10.1215/S0012-7094-55-02237-7

Mathematical Reviews number (MathSciNet)
MR0069872

Zentralblatt MATH identifier
0068.05802

Subjects
Primary: 30.0X

Citation

Erdös, P.; Herzog, F.; Piranian, G. Polynomials whose zeros lie on the unit circle. Duke Math. J. 22 (1955), no. 3, 347--351. doi:10.1215/S0012-7094-55-02237-7. https://projecteuclid.org/euclid.dmj/1077466404


Export citation